# SDR IPXA2676466

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869135
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POS NR 12L OTBD HAS DENT CENTER OF PANEL.  REPAIRED IAW SRM 53-00-50-2R.
